Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 21, Number 3

All articles in this issue are freely accessible.

George Lorentz and inequalities in approximation
T. Erdélyi.
St. Petersburg Math. J. 21 (2010), 365-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2588761
Five-vertex model with fixed boundary conditions
N. M. Bogolyubov.
St. Petersburg Math. J. 21 (2010), 407-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2588762
Extension of matrices with entries in $H^{∞}$ on coverings of Riemann surfaces of finite type
A. Brudnyi.
St. Petersburg Math. J. 21 (2010), 423-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2588763
Classifying finite localizations of quasicoherent sheaves
G. Garkusha.
St. Petersburg Math. J. 21 (2010), 433-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2588764
An infinitely-often one-way function based on an average-case assumption
E. A. Hirsch and D. M. Itsykson.
St. Petersburg Math. J. 21 (2010), 459-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2588765
An exotic invariant for 6-manifolds: The direct construction
A. V. Zhubr.
St. Petersburg Math. J. 21 (2010), 469-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2588766
Junction of noncomposite polyhedra
A. V. Timofeenko.
St. Petersburg Math. J. 21 (2010), 483-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2588767